Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics
Kapak Resmi
Makale Gönder Hakemlik İsteği Gönder Amaç ve Kapsam Yazım Kuralları Son Sayı Arşiv Editör Kurulu İletişim
...
Giriş
ISSN 1303-5991 | e-ISSN 2618-6470 | Yayın Aralığı Yılda 2 Sayı | Başlangıç: 1948 | Yayıncı Ankara Üniversitesi | http://communications.science.ankara.edu.tr/index.php?series=A1



Communications Faculty of Sciences University of Ankara Series A1-Mathematics and Statistics is a single-blind peer reviewed fully open access journal which has been published since 1948 by Ankara University, accepts original research articles written in English in the fields of Mathematics and Statistics. Review articles written by eminent scientists can also be invited by the Editor.

Publisher:           Ankara University Faculty of Sciences
Owner:                Prof. Dr. Selim Osman SELAM, Dean of Faculty of Sciences, Ankara University 
Year Released:   1948
Period:                Twice a year
Language:           English
ISSN: 1303-5991    e-ISSN: 2618-6470
URL:                   http://communications.science.ankara.edu.tr/index.php?series=A1
DOI Prefix:         10.31801/cfsuasmas  (before 2018,  10.1501/ Commua1  )
E-Mail:                nozalp@science.ankara.edu.tr
Contact Address: Nuri ÖZALP, Communications Faculty of Sciences University of Ankara 06100 Besevler-ANKARA



Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics

ISSN 1303-5991 | e-ISSN 2618-6470 | Yayın Aralığı Yılda 2 Sayı | Başlangıç: 1948 | Yayıncı Ankara Üniversitesi | http://communications.science.ankara.edu.tr/index.php?series=A1
Kapak Resmi



Communications Faculty of Sciences University of Ankara Series A1-Mathematics and Statistics is a single-blind peer reviewed fully open access journal which has been published since 1948 by Ankara University, accepts original research articles written in English in the fields of Mathematics and Statistics. Review articles written by eminent scientists can also be invited by the Editor.

Publisher:           Ankara University Faculty of Sciences
Owner:                Prof. Dr. Selim Osman SELAM, Dean of Faculty of Sciences, Ankara University 
Year Released:   1948
Period:                Twice a year
Language:           English
ISSN: 1303-5991    e-ISSN: 2618-6470
URL:                   http://communications.science.ankara.edu.tr/index.php?series=A1
DOI Prefix:         10.31801/cfsuasmas  (before 2018,  10.1501/ Commua1  )
E-Mail:                nozalp@science.ankara.edu.tr
Contact Address: Nuri ÖZALP, Communications Faculty of Sciences University of Ankara 06100 Besevler-ANKARA



Volume 69 Number 1 Year 2020 Son Sayı
Cilt 69 - Sayı 1 - 30 Haz 2020
  1. A new family of lifetime distributions in terms of cumulative hazard rate function
    Sayfalar 1 - 22
    Omid KHARAZMİ , Shahla JAHANGARD
  2. Approximate test for testing a null variance ratio in the Unbalanced One-Way Random Model
    Sayfalar 23 - 36
    Sevgi DEMİRCİOĞLU , Bilgehan GÜVEN
  3. Study of a generalized Riemann-Liouville fractional integral via convex functions
    Sayfalar 37 - 48
    Ghulam FARİD
  4. Further inequalities for the generalized k-g-fractional integrals of functions with bounded variation
    Sayfalar 49 - 72
    Sever DRAGOMİR
  5. Generalized fractional maximal operator on generalized local Morrey spaces
    Sayfalar 73 - 87
    Abdulhamit KÜÇÜKASLAN , Vagif S. GULİYEV , Ayhan SERBETCİ
  6. Spectral properties of the second order difference equation with selfadjoint operator coefficients
    Sayfalar 88 - 96
    Gökhan MUTLU
  7. Compactness and stability in diframes
    Sayfalar 97 - 111
    Esra KORKMAZ , Rıza ERTÜRK
  8. Some new results on convergence, stability and data dependence in n-normed spaces
    Sayfalar 112 - 122
    Kadri DOĞAN , Faik GÜRSOY , Vatan KARAKAYA , Safeer Hussain KHAN
  9. Classical and strongly classical 2-absorbing second submodules
    Sayfalar 123 - 136
    Faranak FARSHADİFAR , Habibollah ANSARİ-TOROGHY
  10. Transmuted Gumbel univariate exponential distribution
    Sayfalar 137 - 157
    Monireh Hameldarbandi , Mehmet YILMAZ
  11. Analysis of the Rayleigh wave field due to a tangential load applied on the surface of a coated elastic half-space
    Sayfalar 158 - 171
    Onur ŞAHİN
  12. On Ricci pseudo-symmetric super quasi-Einstein Hermitian manifolds
    Sayfalar 172 - 182
    Brijesh GUPTA , B. B. CHATURVEDİ
  13. Generalized projective curvature tensor of nearly cosymplectic manifold
    Sayfalar 183 - 192
    Habeeb ABOOD , Nawaf MOHAMMED
  14. A Tychonoff theorem for graded ditopological texture spaces
    Sayfalar 193 - 212
    Ramazan Ekmekçi
  15. A space-time discontinuous Galerkin method for linear hyperbolic PDE's with high frequencies
    Sayfalar 213 - 231
    Şuayip TOPRAKSEVEN
  16. Introduction to temporal intuitionistic fuzzy approximate reasoning
    Sayfalar 232 - 251
    Fatih KUTLU , Feride TUĞRUL , Mehmet ÇİTİL
  17. Generalized Burnside algebra of type B_{n}
    Sayfalar 252 - 265
    Hasan ARSLAN , Himmet CAN
  18. Existence of fixed points in quasi metric spaces
    Sayfalar 266 - 275
    Sumit CHANDOK , Saurabh MANRO
  19. Confidence regions for bivariate probability density functions using polygonal areas
    Sayfalar 276 - 306
    Orhan KESEMEN , Eda ÖZKUL , Ülkü ÜNSAL
  20. Lightlike hypersurfaces and lightlike focal sets with respect to Bishop frame in 4-dimensional Minkowski Space E1-4.
    Sayfalar 307 - 319
    Zehra OZDEMİR
  21. Pro-C completions of crossed squares of commutative algebras
    Sayfalar 320 - 335
    Hatice GÜLSÜN AKAY
  22. Lightlike hypersurfaces with planar normal sections in R₁⁴
    Sayfalar 336 - 346
    Selcen YÜKSEL PERKTAŞ , Feyza Esra ERDOĞAN
  23. On some properties of generalized Struve function
    Sayfalar 347 - 353
    İbrahim AKTAŞ , Halit ORHAN , Dorina RADUCANU
  24. Integrability of the distributions of GCR-lightlike submanifolds of (ε)-Sasakian manifolds
    Sayfalar 354 - 368
    Ayşe Funda SAGLAMER , Nesrin ÇALIŞKAN
  25. More identities for Fibonacci and Lucas quaternions
    Sayfalar 369 - 375
    Nurettin IRMAK
  26. On new Bézier bases with Schurer polynomials and corresponding results in approximation theory
    Sayfalar 376 - 393
    Faruk ÖZGER
  27. Simple criteria for univalence and coefficient bounds for a certain subclass of analytic functions
    Sayfalar 394 - 412
    Mostafa JAFARİ , Teodor BULBOACA , Ahmad ZİREH , Ebrahim ANALOUEİ ADEGANİ
  28. Equivalence conditions of two systems of vectors in the taxicab plane and its applications to taxicab polygons
    Sayfalar 413 - 430
    İdris ÖREN , Hüsnü Anıl ÇOBAN
  29. n-spaces
    Sayfalar 431 - 440
    Atilla AKPINAR
  30. Green function and resolvent operator of a Schrödinger equation with general point interaction
    Sayfalar 441 - 449
    Emel YILDIRIM
  31. W--line congruences
    Sayfalar 450 - 460
    Rashad ABDEL-BAKY , Ferhat TAŞ
  32. LCN-translation surfaces in affine 3-space
    Sayfalar 461 - 472
    Murat Kemal KARACAN , Nural YÜKSEL , Yılmaz TUNÇER
  33. SS-supplemented modules
    Sayfalar 473 - 485
    Engin KAYNAR , Ergül TÜRKMEN , Hamza ÇALIŞICI
  34. Asymptotic behaviour of resonance eigenvalues of the Schrödinger operator with a matrix potential
    Sayfalar 486 - 510
    Setenay AKDUMAN , Sedef KARAKILIÇ , Didem COŞKAN
  35. The relatively osculating developable surfaces of a surface along a direction curve
    Sayfalar 511 - 527
    Yasin ÜNLÜTÜRK , Rashad ABDEL-BAKY
  36. Lie ideals and Jordan triple (α,β)-derivations in rings
    Sayfalar 528 - 539
    Emine KOÇ SÖGÜTCÜ , Nadeem ur Rehman
  37. On the K_{a}-continuity of real functions
    Sayfalar 540 - 546
    Sevda YILDIZ , Kamil DEMİRCİ , Fadime DİRİK
  38. Decomposition of soft continuity via soft locally b-closed set
    Sayfalar 547 - 559
    Naime DEMİRTAŞ , Zehra GÜZEL ERGÜL
  39. Estimation of population mean under different stratified ranked set sampling designs with simulation study application to BMI data
    Sayfalar 560 - 575
    Arzu Ece ÇETİN , Nursel KOYUNCU
  40. A study on comparisons of Bayesian and classical parameter estimation methods for the two-parameter Weibull distribution
    Sayfalar 576 - 602
    Asuman YILMAZ , Mahmut KARA , Halil AYDOĞDU
  41. T0 convergence-approach spaces
    Sayfalar 603 - 612
    Muhammad QASİM , Mehmet BARAN
  42. A Generalized Nonlinear Iterative Algorithm for the Explicit Midpoint Rule of Nonexpansive Semigroup
    Sayfalar 613 - 628
    Hamid Reza SAHEBİ , Mahdi AZHINI , Masume CHERAGHİ
  43. On generalized Cheeger-Gromoll metric and harmonicity
    Sayfalar 629 - 645
    Abderrahim ZAGANE , Mustapha DJAA , Reda KADA BEN OTMANE
  44. Results on quasi-statistical limit and quasi-statistical cluster points
    Sayfalar 646 - 653
    İlknur ÖZGÜÇ
  45. Meta fuzzy index functions
    Sayfalar 654 - 667
    Nihat TAK
  46. Oscillation results for second order half-linear functional dynamic equations with unbounded neutral coefficients on time scales
    Sayfalar 668 - 683
    Orhan ÖZDEMİR
  47. Curves and ruled surfaces according to alternative frame in dual space
    Sayfalar 684 - 698
    Abdussamet Çalışkan , Süleyman ŞENYURT
  48. Analysis of joint reliability importance in linear m-consecutive-k,l -out-of-n:F system
    Sayfalar 699 - 716
    Cihangir KAN , Murat OZKUT
  49. An evaluation of some methods used for determination of homogenous structural break point in mean of panel data
    Sayfalar 717 - 738
    Selim DAĞLIOĞLU , Mehmet Akif BAKIR
  50. The Gompertz extended generalized exponential distribution: properties and applications
    Sayfalar 739 - 753
    J. T. EGHWERİDO , Lawrence NZEI , Ikwuoche John DAVID , Obinna Damian ADUBISI
  51. A comparative study of classifiers for early diagnosis of gestational Diabetes Mellitus
    Sayfalar 754 - 770
    Priya Shirley MULLER , M. NİRMALA
  52. Grand Lorentz sequence space and its multiplication operator
    Sayfalar 771 - 781
    Oğuz OĞUR
  53. Generalized fuzzy subhyperspaces based on fuzzy points
    Sayfalar 782 - 793
    Omid Reza DEHGHAN , M. NOROUZI
  54. A comparison of different methods of estimation for the flexible Weibull distribution
    Sayfalar 794 - 814
    Sajid ALİ , Sanku DEY , M H TAHİR , Muhammad MANSOOR
  55. Interval oscillation criteria for impulsive conformable fractional differential equations
    Sayfalar 815 - 831
    Thangaraj RAJA , Yasar BOLAT , Kandhasamy LOGAARASI , Vadivel SADHASİVAM
  56. Relative subcopure-injective modules
    Sayfalar 832 - 846
    Yusuf ALAGÖZ
  57. Fourier-Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces $L_{p,\gamma}(\mathbb{R}^{n}_{+})$
    Sayfalar 847 - 853
    İsmail EKİNCİOĞLU , Esra KAYA , Şeyma Elifnur EKİNCİOGLU
  58. Wijsman asymptotical I_2-statistically equivalent double set sequences of order η
    Sayfalar 854 - 862
    Uğur ULUSU , Esra GÜLLE
  59. Generalized Hermite-Hadamard type inequalities for products of co-ordinated convex functions
    Sayfalar 863 - 879
    Hüseyin BUDAK , Tuba TUNÇ
  60. A note on hyperbolic (p,q)-Fibonacci quaternions
    Sayfalar 880 - 890
    Tülay YAĞMUR
  61. On the intuitionistic fuzzy projective Menelaus and Ceva's conditions
    Sayfalar 891 - 899
    Ziya AKÇA , Ayşe BAYAR , Süheyla EKMEKÇİ
  62. Alternative partner curves in the Euclidean 3-space
    Sayfalar 900 - 909
    Beyhan YILMAZ , Aykut HAS
  63. Forecasting mortality rates with a general stochastic mortality trend model
    Sayfalar 910 - 928
    Etkin HASGÜL , A. Sevtap SELCUK-KESTEL , Yeliz YOLCU OKUR
  64. First order maximally dissipative singular differential operators
    Sayfalar 929 - 940
    Pembe İPEK AL , Zameddin ISMAILOV
  65. Generalized difference sequence spaces of fractional order defined by Orlicz functions
    Sayfalar 941 - 951
    Nazlım Deniz ARAL , Mikail ET
  66. Some general integral inequalities for Lipschitzian functions via conformable fractional integral
    Sayfalar 952 - 968
    Sercan TURHAN , İmdat İŞCAN , Selim NUMAN
  67. Approximation by sampling type discrete operators
    Sayfalar 969 - 980
    İsmail ASLAN
  68. On the stability analysis of the time-fractional variable order Klein-Gordon equation and a numerical simulation
    Sayfalar 981 - 992
    Sinan DENİZ
All Issues (1948-2018)